Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Itchy rashes after taking coumadin, spreading to other body parts. How to get relief?

I wanted to know if I could find pictures of a coumadin rash anywhere on the internet. I have had a rash for close to over 10yrs now since I started taking coumadin which is now spreading to other parts of my body. It is extremely itchy, dry bleeds , and is sore. Extremely hard (6 mos to 1 yr) to try and heal 1 sore. Dr s simply said learn to live with it Diane. If there is a fee for an answer please do not respond. I am on disabiiity and can not afford. Thank you.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
this is public forum and it is free .
you have allergic drug reaction after taking medicine
you need to stop the drug coumadin first .
for itching you can take tab allegra 180 once a day
in severe case steroid also can be given
apply good moisturizer lotion 3 times a day to prevent dryness
i hope i answered your question
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor